Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ck27

Acne medicine makes skin act up

Recommended Posts

Didn't know where to post this but ive tried every acne medication out their and all it does is make my skin turn red and burn and ive used about each one for about 3 weeks and the burning does not lighten up at all and ive finally just given up cause my skin is obviously too sensitive for any kind of treatment. Then i cant use medication for acne cause i get sick and vomit. IM 17 so should i just ride my acne troubles out and hope they go away on their own?

OH yeah one more thing

i just started trying BenzaClin. Today and like usual my face is pure red and it burns right now. So i think im just gonna stop now. Does BenzaClin even work cause doctors say it does but of course tehy are going to say that cause they want u to buy it. Then also BenzaClin i noticed has dried up my skin the most out of any acne med i have tried so far. What do i do?

Share this post


Link to post
Share on other sites

you might just be having allergic reactions to all of them, if not, most medications actually inform the user that there will be a burning sensation, so talk to your derm about it or just ride it out for more than 3 weeks. Hey, if it worx, id stick with it.

Share this post


Link to post
Share on other sites

Just try washing with a cleaser/soap for sensitive skin and moisturizing with an oil free moisturizer for a week or two. Also try natural alternitives to BP (Tea Trea Oil). And see how it works for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×